# SDR DALA2019020700910

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,632 hours, 36,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CORNERS AND CENTER SEAL DEPRESSORS CHAFFED. BLENDED AREA AND INSP, FOUND AREA ON C2 DOOR LOWER EDGE BEAM CENTER SECTION OUT OF LIMITS PER SRM. REMOVED AND REPLACED C2 DOOR LOWER EDGE BEAM CENTER SECTION IAW SRM.
